Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have itchy and painful throat. Taking antibiotics. Recommendations?

my throat hurts when i wake up.the next day it was already ent gave me montelaukast and ceterizine.after i took the meds,the next day my itchiness subside but my left side throat is painful when i swallow .im scared because two week ago i have already taken antibiotic for 7 days because its painful when i swallow and my throat was inflammed but i didnt have fever,even waited 5 days to go to my doctor for antibiotics .
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding itchy and painful throat. As you said initially you were having only itching in your throat and your doctor had given you montelaukast and cetrizine which had relieved your itching but from next day you developed severe pain in throat.

Considering your clinical history it is clear that initially you were having allergic pharyngitis which later on aquared superadded infection and now it is acute pharyngitis.Here you feel difficulty in swallowing as well.

As far as treatment is concern you should take antibiotic, anti inflammatory, anti allergic and decongestant. You may take warm saline gargling also.

I hope you will be benifitted by above treatment and you will recover soon.

With Regards.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor